# SDR AXI2002F00000

- Difficulty date: March 15, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N1881Q
- Make and model: Amd FALCON20
- Aircraft serial: 414
- Engine: Garrtt TFE7312B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 36B50419G1
- Condition: Failed
- Location: Starter Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR SPLINE SHAFT INSTALLED IN STARTER GENERATOR SHEARED AT THE BASE OF THE INTERNAL SPLINE AFTER ABOUT 25 START CYCLES.  IT IS OUR OPINION THAT THE HOLE, WHICH IS DRILLED AND TAPE TO ACCEPT THE RETAINING SCREW IS BEING DRILLED TO DEEP AND IS THE CAUSE OF THE SHAFT FAILURES.
